# SDR CALA2013121193594

- Difficulty date: December 9, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 94,251 hours, 11,166 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT LAVATORY 101 AT 1R ARE DISCONNECTED FROM WALL.  SECURED THE EMERGENCY LIGHT, CONDITION CHECKED SATISFACTORY.
